Results 1 to 5 of 5

Thread: Taking Pramin for m/s

  1. #1
    heidi Guest

    Question Taking Pramin for m/s

    Hi,



    Just wondering if anyone's Dr or OB has prescribed PRAMIN for morning sickness? My Dr (still waiting for my first OB app) prescribed it for me but didn't discuss any risks of taking it. I assumed it was completely safe because she didn't mention any possible risks - but i've been doing some research on the web and it suggests there might be risks - but doesn't specify what they are.

    I've been taking it on and off for a while now - and never more than 1 or 2 a day as I need it most (they recommend 3 a day on the label), but my m/s has come back with a vengeance - and i'm feeling so tired because I can't eat. I'm thinking about taking it again (and getting another script because i'm nearly out) but I was just wondering if others have taken it and what their Dr's said???

    I have another Dr appointment this afternoon at 2.45pm so i'm going to ask then, but just wanted to get some info first.

  2. #2
    clare076 Guest

    Default

    I took it with Shelby and am currently taking it as needed with this pregnancy. My GP didn't address any risks with taking during pregnancy, said it was perfectly safe.

  3. #3

    Join Date
    Nov 2005
    Location
    QLD
    Posts
    3,068

    Default

    Pramin is safe during pregnancy

  4. #4
    heidi Guest

    Default

    Thanks Clare and Alan, yeah Dr confirmed it's fine but not to take it continuously... I'm only taking them if I absolutely need to. Praying m/s eases in a week or so!! All the best with your m/s Clare. Fun times...

  5. #5

    Default

    Heidi,

    I am in the same boat as you, except I was prescribed moxalin i think its called, (cant get up to check)

    Anyways I found it gave me a headache so didnt take it a second time.

    I don't know if anyone has told you this, but I found out after being placed on a drip at the hospital that dehydration makes it much worse. I know keeping your fluids up is hard but if u can it will help the nausea.

    Purchase some re-hydration drinks or sachets from the chemist and try to take these as often as possible and after each vomit etc. I have found it eases it off for the next day.

    Once your vomiting settles, try eating watermelon if u can not keep liquid water down or suck on iceblocks.

    Alterantively take the tablet every few days and just drink as much fluid as u possibly can on those days so it carry's over for the next few days.

    Good luck..

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •